Remarks on a functional equation

Daróczy, Zoltán, Totik, Vilmos: Remarks on a functional equation.
Acta Scientiarum Mathematicarum (Szeged), 81 (3/4). pp. 527-531. ISSN 0001-6969 (2015)

Leindlervolume.pdf - Accepted Version

Download (88kB) | Preview
[img] Text
Acta_Sci_Math_2015_81_527_534.pdf - Published Version
Closed access: Repository staff only

Download (86kB)
Item Type: Article
Journal or Publication Title: Acta Scientiarum Mathematicarum (Szeged)
Date: 2015
Volume: 81
Number: 3/4
Page Range: pp. 527-531
ISSN: 0001-6969
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 2977040
DOI id:
Date Deposited: 2015. Nov. 30. 15:21
Last Modified: 2015. Nov. 30. 15:21

Actions (login required)

View Item View Item


Downloads per month over past year